Maximal capacity of the boundary of the Sperner family
Doklady Akademii Nauk, Tome 310 (1990) no. 3, pp. 536-538
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_3_a4,
author = {A. V. Kostochka},
title = {Maximal capacity of the boundary of the {Sperner} family},
journal = {Doklady Akademii Nauk},
pages = {536--538},
year = {1990},
volume = {310},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_3_a4/}
}
A. V. Kostochka. Maximal capacity of the boundary of the Sperner family. Doklady Akademii Nauk, Tome 310 (1990) no. 3, pp. 536-538. http://geodesic.mathdoc.fr/item/DAN_1990_310_3_a4/